Posted 2/13/2018 3:29 PM (GMT -7)
Sprout let, it is the Visbiome brand.
In the past year when I take the VSL #3 pill, which has fewer bacteria, I do ok.
Now it seems when I take the the packets, it gives me diarrhea. I think I am done with these high dose probiotics.
quincy, nope, they said I didn't need meds after my surgery........... People on this forum after my surgery told me to be leery of that but the doctor said it wasn't a good idea. They didn't work for me anyway, Lialda, colazal, the rowaza enemas was all they would try. They wouldn't try the biologics, said I wasn't sick enough. Ha, ha, ha!!! Easy for him to say, it wasn't ruining his life. It was a very rare form of colitis.
They said I had IBS on top of it but funny that the "IBS" went away with the surgery... If it was truly IBS, surgery would not have worked. They warned me about that my IBS would continue. Haven't had a moment's trouble in 7 years until after all these antibiotics I had to take. I am sure my normal flora were ruined.
I'll go to see a good Functional medicine doc. She will order a stool test to assess all the bacteria in my gut. It's very comprehensive.
Thank you so much for your replies. This group saved what little sanity I had many years ago!!!! Wishing you all the best!!